Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 73, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 7, 2007, 9:50 PM EDT for 14 counties in Georgia; 16 counties in Florida. It took effect at May 8, 2007, 4:09 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2007, 9:50 PM EDT (01:50 UTC)
- In effect from
- May 8, 2007, 4:09 AM EDT
- Expired
- May 8, 2007, 9:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Tallahassee, FL
All 30 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The radar
The Tallahassee radar (KTLH), 54 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2782 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 080150 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 950 PM EDT MON MAY 7 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ ON TUESDAY...FOR THE FLORIDA BIG BEND AND THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...20-FOOT WINDS OVER 15 MPH...AND HIGH DISPERSION INDICIES... .DISCUSSION...STRONG HIGH PRESSURE AND WINDY CONDITIONS WILL CONTINUE TO CREATE RED FLAG CONDITIONS FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE ON TUESDAY. FLZ007-009>019-026>029-034-081130- /O.UPG.KTAE.FW.A.0063.070508T1600Z-070509T0100Z/ /O.NEW.KTAE.FW.W.0073.070508T1500Z-070509T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 950 PM EDT MON MAY 7 2007 /850 PM CDT MON MAY 7 2007/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ SHAFER/CAMP
3 follow-up statements
000 WWUS82 KTAE 080809 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 409 AM EDT TUE MAY 8 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...20 FOOT WIND SPEEDS AROUND 15 MPH AND HIGH DISPERSION INDICIES... ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF MINIMUM RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...A DRY AIRMASS WILL CONTINUE OVER THE REGION FOR AT LEAST ONE MORE DAY PRODUCING RED FLAG CONDITIONS OVER THE FLORIDA PANHANDLE AND BIG BEND AS WELL AS SOUTHWEST GEORGIA. DISPERSION INDICES WILL ALSO BE ABOVE 75 OVER NORTH FLORIDA TODAY. GAZ120>126-142>145-155>157-090000- /O.EXB.KTAE.FW.W.0073.070508T1800Z-070509T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 409 AM EDT TUE MAY 8 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-090100- /O.CON.KTAE.FW.W.0073.070508T1500Z-070509T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 409 AM EDT TUE MAY 8 2007 /309 AM CDT TUE MAY 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY...WIND AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 081848 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 PM EDT TUE MAY 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...20-FOOT WIND SPEEDS AROUND 15 MPH...AND HIGH DISPERSION INDICES... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF MINIMUM RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR MUCH OF THE EASTERN FLORIDA PANHANDLE DUE TO POSSIBLE LONG DURATIONS RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION INDICES... .DISCUSSION...THE DRY AIR MASS WILL CONTINUE OVER MUCH OF THE REGION TODAY. A LOW PRESSURE SYSTEM WILL APPROACH THE SOUTHEAST U.S. COAST ON WEDNESDAY...WITH LOW LEVEL MOISTURE INCREASING OVER EASTERN PORTIONS OF THE GEORGIA AND FLORIDA BIG BEND ZONES. CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE OVER MUCH OF THE EASTERN FLORIDA PANHANDLE ALONG WITH HIGH DISPERSIONS WEDNESDAY AFTERNOON. FLZ007-009>012-091130- /O.NEW.KTAE.FW.A.0064.070509T1700Z-070509T2300Z/ /O.CON.KTAE.FW.W.0073.000000T0000Z-070509T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY- 148 PM CDT TUE MAY 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. LOW RELATIVE HUMIDITY...WIND AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>126-142>145-155>157-090000- /O.CON.KTAE.FW.W.0073.000000T0000Z-070509T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 248 PM EDT TUE MAY 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ013>019-026>029-034-090100- /O.CON.KTAE.FW.W.0073.000000T0000Z-070509T0100Z/ CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 248 PM EDT TUE MAY 8 2007 /148 PM CDT TUE MAY 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. LOW RELATIVE HUMIDITY...WIND AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 090104 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 904 PM EDT TUE MAY 8 2007 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY AFTERNOON FOR MUCH OF THE EASTERN FLORIDA PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION INDICES... .DISCUSSION...A LOW PRESSURE SYSTEM WILL APPROACH THE SOUTHEAST U.S. COAST ON WEDNESDAY...WITH LOW LEVEL MOISTURE INCREASING OVER EASTERN PORTIONS OF THE GEORGIA AND FLORIDA BIG BEND ZONES. CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE OVER MUCH OF THE EASTERN FLORIDA PANHANDLE ALONG WITH HIGH DISPERSIONS WEDNESDAY AFTERNOON. FLZ007-009>012-091130- /O.EXP.KTAE.FW.W.0073.000000T0000Z-070509T0100Z/ /O.CON.KTAE.FW.A.0064.070509T1700Z-070509T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY- 804 PM CDT TUE MAY 8 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ013>019-026>029-034-090215- /O.EXP.KTAE.FW.W.0073.000000T0000Z-070509T0100Z/ CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 904 PM EDT TUE MAY 8 2007 /804 PM CDT TUE MAY 8 2007/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. $$ SHAFER/CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 7, 8:54 PM EDT, 56 minutes earlier.
Area forecast discussion, May 7, 8:54 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EDT MON MAY 7 2007
.DISCUSSION...22 UTC SURFACE ANALYSIS SHOWS THE BACKDOOR COLD FRONT
WELL WEST OF THE REGION WITH PLENTY OF DRY AIR IN PLACE AT THE
SURFACE. RELATIVE HUMIDITIES AROUND THE REGION BOTTOMED OUT IN THE
LOW 10 PERCENT RANGE. EVEN AT THIS HOUR...RELATIVE HUMIDITY VALUES
REMAIN IN THE 20 TO 30 PERCENT RANGE. THIS...ALONG WITH THE BREEZY
CONDITIONS TODAY...EXACERBATED THE FIRE WEATHER PROBLEMS ACROSS THE
DEEP SOUTH. THE FIRE IN WARE COUNTY GEORGIA IN THE OKEFENOKEE SWAMP
HAS GROWN SIGNIFICANTLY WITH 7 PIXELS NOW OFF THE SCALE (>60C) ON
THE 3.9 MICRON SATELLITE IMAGERY. THE PLUME FROM THIS FIRE IS
STREAMING ACROSS NORTH FLORIDA AND INTO THE GULF OF MEXICO.
ADDITIONAL FIRES CONTINUE IN SOUTHEASTERN GEORGIA WITH THE SMOKE
HEADED THIS WAY. SMALLER WILD FIRES DEVELOPED IN COASTAL WALTON AND
BAY COUNTIES TODAY AS EVIDENT ON SATELLITE IMAGERY AND RADAR IMAGERY
FROM KEVX.
00 UTC UPPER AIR SOUNDING FROM KTAE SHOWS A WELL MIXED LAYER UP TO
5300FT WITH A PWAT OF 0.46 INCHES. WINDS CONTINUE TO BE FROM THE NE
TO E DIRECTION BELOW 5KFT.
THE COASTAL AREA OF LOW PRESSURE CONTINUES TO SPIN SOUTHWARD TO A
POSITION ABOUT 350 MILES EAST OF SAVANNAH GA. THIS SYSTEM WILL
GRADUALLY SHIFT WESTWARD OVER THE NEXT 24 TO 36 HOURS AND INCREASE
LOW LEVEL MOISTURE ACROSS THE REGION...HOWEVER IT APPEARS LIKE THIS
SYSTEM WILL WEAKEN AND STAY FAR ENOUGH EAST TO KEEP RAIN CHANCES OUT
OF THE FORECAST HERE LOCALLY.
FOR TONIGHT...LATEST 18Z MAV GUIDANCE CAME IN SLIGHTLY COOLER AT
TLH...BUT IM AFRAID TO FORECAST LOWER 40S GIVEN THE WINDS LIKELY TO
STAY UP THROUGH THE NIGHT. CURRENT FORECAST IS FOR MID 40S ACROSS
THE INTERIOR AND THIS STILL LOOKS GOOD TO ME. ONLY CHANGES WILL BE
TO UPDATE THE GRIDS TO REFLECT LATEST TEMP/DPT TRENDS.
HAVE A GREAT NIGHT
&&
.AVIATION...IMPRESSIVE SMOKE PLUME ORIGINATING FROM CHARLTON AND
WARE COUNTY FIRES IN SE GA IS THE MAIN AVIATION CONCERN FOR THIS
PACKAGE. NNE WIND DIRECTION HAS KEPT THE PLUME FROM DIRECTLY
IMPACTING ANY OF OUR TAF SITES...HOWEVER PORTIONS OF TWEB ROUTES 112
AND 117 WILL BE AFFECTED OVERNIGHT AND INTO TUES WITH MVFR VSBY
RESTRICTIONS. SMOKE FROM THE ATKINSON COUNTY FIRE IS STILL IMPACTING
KVLD FROM TIME TO TIME...THUS HAVE INCLUDED A TEMPO GROUP THERE FOR
MVFR VSBY THROUGH 03Z. WINDS ARE EXPECTED TO SHIFT TO A MORE NNW
DIRECTION ON TUES AS AN ATLANTIC LOW OFF THE SE COAST DRIFTS TO THE
WEST TOWARD THE REGION. THIS SHOULD KEEP MOST OF THE SMOKE FROM THE
SE GA FIRES TO THE EAST OF OUR TAF SITES...HOWEVER PORTIONS OF BOTH
TWEB ROUTES WILL STILL BE IMPACTED.
&&
.MARINE...WINDS HAVE DROPPED OFF AT THE BUOYS AND SEAS WILL
GRADUALLY SUBSIDE. WILL LEAVE EXERCISE CAUTION CRITERIA IN PLACE
THROUGH THE NIGHT...MAINLY DUE TO SEAS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
PUBLIC/MARINE...GODSEY
AVIATION...SHAFER/CAMPHazardous weather outlook, May 7, 4:44 AM EDT, 17 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 444 AM EDT MON MAY 7 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-080845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 444 AM EDT MON MAY 7 2007 /344 AM CDT MON MAY 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... ...SMALL CRAFT ADVISORY FOR PORTIONS OF MARINE AREA TODAY... ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE SPREAD OF WILD FIRES TODAY... .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:48 PM EDT | Fire Weather Watch | TAE | Bay, Holmes, Jackson, Walton, Washington | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Georgia, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.